Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Golubev, Vladimir Andreevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:48
Abstract pages:59
Full texts:13
References:12
E-mail:

http://www.mathnet.ru/eng/person139117
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. V. A. Golubev, V. N. Kuznetsov, “Temperature field in a finite cylinder under the action of periodically varying temperature on its surface”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 4,  61–63  mathnet; Moscow University Mechanics Bulletin, 69:4 (2014), 100–102  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022